# SDR SIMA20181030001

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 35,288 hours, 30,861 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 14534156401
- Part serial: 14500832
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BAGGAGE SMOKE WARNING LIGHT WILL NOT ILLUMINATE DURING TEST. REMOVED AND REPLACED RELAY KO629 IAW AMM 20-13-02. OPS CHECK FAILED. REMOVED AND REPLACE FIRE PANEL IAW MM 26-00-01. OPS CK OK.
